# SDR FDEA201303120552

- Difficulty date: March 12, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 61,321 hours, 19,363 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N5152
- Condition: Corroded
- Location: Bs 1000-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CREASE BEAM ANGLE NUT PLATES-MOUNTING HOLES OVERSIZE DUE TO CORROSION AT BS 1000-1040, RT SIDE.   FOUND TO BE OUT OF LIMITS IAW SRM 53-40-  13 FIG 101 DETAIL III. FABRICATED NEW ANGLE.   LOCATED AND DRILLED IAW DRAWING 144N5152. AND INSTALLED IAW SRM 51-40-02 AND DRAWING 144N5152.    MAJOR REPAIR
